# SDR DALA2021022301048

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION BEARING HINGE 6 ON THE RUDDER SIDE ON VERTICAL STABILIZER (1 EA).  CORRECTIVE ACTION: REPLACED BEARING HINGE PER A320 AMM 55-46-11.  (1735997)
